# SDR DXTR2015041002

- Difficulty date: April 3, 2015
- Submitted: April 10, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 9,768 hours, 7,784 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 663103024
- Condition: Loose
- Location: Vertical Stab
- Part time: 9,768 hours, 7,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL L/E HAS MULTIPLE LOOSE, WORKING FASTENERS.  COMPLIED WITH STRUCTURES REPORT NO: S-560XL-5360/04 PRD1 REPAIR DEFINITION.
